# SDR COMA0760676

- Difficulty date: November 29, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N408CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7440
- Aircraft time: 18,628 hours, 15,394 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Shaft
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5526 - RECEIVED FLAP FAIL CAUTION MESSAGE AFTER LANDING.  PERFORMED EO 27-046 AD, INCLUDING FLEX DRIVE REJUVE.  NO FURTHER DEFECTS.
